# SDR HNAA0500081

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 27,714 hours, 31,591 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DC BUSS FAULT ILLUMINATED IN FLIGHT FOLLOWED BY NUMEROUS OTHER CAUTION LIGHTS, AUX INV RUDDER FULL PRESS, GPWS, PAX DOOR, BAG DOOR, FWD EXIT DOOR, SERVICE DOOR.  REMOVED AND REPLACED NR 1 DC GENERATOR.
